User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Chong, C. and Kévei, P. 
Title:
Intermittency for the stochastic heat equation with Lévy noise 
Abstract:
We investigate the moment asymptotics of the solution to the stochastic heat equation driven by a (d + 1)-dimensional Lévy space–time white noise. Unlike the case of Gaussian noise, the solution typically has no finite moments of order 1 + 2/d or higher. Intermittency of order p, that is, the exponential growth of the pth moment as time tends to infinity, is established in dimension d = 1 for all values p ∈ (1, 3), and in higher dimensions for some p ∈ (1, 1 + 2/d). The proof relies on a new mom...    »
 
Keywords:
comparison principle; intermittency; intermittency fronts; Lévy noise; moment Lyapunov exponents; stochastic heat equation; stochastic PDE 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Annals of Probability 
Year:
2019 
Journal volume:
47 
Year / month:
2019-07 
Quarter:
3. Quartal 
Month:
Jul 
Journal issue:
Pages contribution:
1911-1948 
Language:
en 
Publisher:
Institute of Mathematical Statistics 
Publisher address:
Cleveland, Ohio, USA 
Print-ISSN:
0091-1798 
E-ISSN:
2168-894X 
Status:
Erstveröffentlichung 
Date of publication:
05.07.2019 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text